MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU

MEDLINE INDUSTRIES, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Catalog Number MPH22025HCG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, there was a "false positive urine hcg test." the customer reported a "quantitative serum hcg test was performed to confirm the results." per the customer contact, the test was ordered as part of a post-partum follow-up visit and prior to iud placement.The customer contact reported as a result of the reported incident, "the procedure was delayed" and "the patient had to return in 1 week for repeat testing." the customer contact stated the patient returned on (b)(6) 2026 and completed the intended procedure.The customer did not report any serious injury related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact on (b)(6) 2026, there was a "false positive urine hcg test." the customer reported a "quantitative serum hcg test was performed to confirm the results.".
 
Additional Manufacturer Narrative
Updated b1: adverse event or product problem.Updated h1: type of report.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24830110
Report Number1417592-2026-00397
Device Sequence Number21137737
Product Code JHI
UDI-Device Identifier10884389191880
UDI-Public10884389191880
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPH22025HCG
Device Lot Number0001133757
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale
Patient EthnicityNon Hispanic